User menu

Withdrawal Syndrome Following Midazolam Infusion

Bibliographic reference Hantson, Philippe ; Clemessy, JL. ; Baud, FJ.. Withdrawal Syndrome Following Midazolam Infusion. In: Intensive Care Medicine, Vol. 21, no. 2, p. 190-191 (1995)
Permanent URL http://hdl.handle.net/2078.1/48204
  1. Shafer A, Doze V, White P (1990) Pharmacokinetic variability of midazolam infusions in critically ill patients. Crit Care Med 18:1039–1041
  2. Finley PR, Nolan PE (1989) Precipitation of benzodiazepine withdrawal syndrome following sudden discontinuation of midazolam. DICP 23:151–152
  3. Mets B, Horsell A, Linton M (1991) Midazolam-induced benzodiazepine withdrawal syndrome. Anesthesia 46:28–29
  4. Boisse NR, Quaglietta N, Samoriski GM, Guarino JJ (1990) Tolerance and physical dependence to a short-acting benzodiazepine, midazolam. J Pharmacol Exp Ther 252:1125–1133
  5. Wijdicks E. F.M., Sharbrough F. W., New-onset seizures in critically ill patients, 10.1212/wnl.43.5.1042